MAUDE Adverse Event Report: MEDCOMP 10F X 24CM SPLIT CATH; SPLIT CATH XL HEMODIALYSIS CATHETER

MEDCOMP 10F X 24CM SPLIT CATH; SPLIT CATH XL HEMODIALYSIS CATHETER
Model Number ASPC24P-XL
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Renal Failure (2041); Device Embedded In Tissue or Plaque (3165)
Date of Event 08/02/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated.Additional information and the sample have been requested.
 
Event or Problem Description
Tunneled hemodialysis catheter was noted as having problems with flow during dialysis sessions so the renal team asked that it be removed.The catheter was removed successfully at the bedside.However, a foreign body of the chest wall was noted after the removal.Patient was transferred to the sedation area where a single piece of opaque white plastic tubing, consistent with hemodialysis catheter, was removed.
 
Additional Manufacturer Narrative
Attempts to obtain additional information and the sample for evaluation were unsuccessful.Without sufficient information, or an evaluation of the device involved, we are unable to determine the cause or factors that may have contributed to this event.

Brand Name
10F X 24CM SPLIT CATH
Common Device Name
SPLIT CATH XL HEMODIALYSIS CATHETER
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key8909784
Report Number2518902-2019-00055
Device Sequence Number372058
Product Code MSD
UDI-Device Identifier00884908003581
UDI-Public884908003581
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K020936
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type User Facility
Report Source health professional,user faci
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 10/09/2019
Report Date (Section F) 08/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/01/2020
Device Model NumberASPC24P-XL
Device Catalogue NumberASPC24P-XL
Device Lot NumberMLCS960
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/02/2019
Event Location Hospital
Date Report to Manufacturer08/09/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/12/2019
Initial Report FDA Received Date08/20/2019
Supplement Report FDA Received Date10/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age2 YR
Patient Weight14
Date Report Sent to FDA08/09/2019